Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



The zeta function of toral endomorphisms

Author: James W. England
Journal: Proc. Amer. Math. Soc. 34 (1972), 321-322
MSC: Primary 15A15; Secondary 54H99
MathSciNet review: 0294361
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this note we give a completely elementary way to compute the number of fixed points of a certain class of toral endomorphisms. This, in turn, gives the zeta function of these endomorphisms.

References [Enhancements On Off] (What's this?)

  • [1] Paul R. Halmos, Lectures on ergodic theory, Publ. Math. Soc. Japan, no. 3, Math. Soc. Japan, Tokyo, 1956. MR 20 #3958. MR 0097489 (20:3958)
  • [2] S. Smale, Differentiable dynamical systems, Bull. Amer. Math. Soc. 73 (1967), 747-817. MR 37 #3598. MR 0228014 (37:3598)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 15A15, 54H99

Retrieve articles in all journals with MSC: 15A15, 54H99

Additional Information

Keywords: Fixed points, matrix, eigenvalues, ergodic automorphisms
Article copyright: © Copyright 1972 American Mathematical Society

American Mathematical Society